# SDR DALA2018110606452

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 37,693 hours, 25,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FRAME AT STA Y=674.0 RH SHOWS CRACK GREATER THAN 0.125 DURING GVI. NRC 040-0003:5310-01436-01C/001 00021 FRAME REPLACEMENT ON AMDS CARD 5310-01436-03B HAS BEEN COMPLIED WITH. (LP #0814612)
